Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was taking Glyvas F to lower blood triglyceride levels as per doctor's advice. Later on developed lower abdominal pain. Doctor told it was due to statin and to stop taking that medicine. I observed from some time I have lower sexual desire & less erection. I feel with time both pain & erection is little bit improved. Question is, does statin has impact on erectile function and does it need medical attention? Or just leave it now to get normalized with time?

1 Doctor Answered
I was taking Glyvas F to lower blood triglyceride levels ...
Better to control your triglycerides level with diet (low carbohydrate diet, no alcohol, regular 30 mins exercise) if its less than 500, then no need to take any medicines.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.